# SDR UPS01435269

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:PFLT DURING INITIAL ROTATION FOR T/O SMOKE (LITE SMOKE) ENTERED COCKPIT AND SPREAD INTO CABIN.  PUT ON OXY MASKS, INCLUDING 1 ACM FOLLOWED SMOKE ELIMINATION CHECK LIST.  SMOKE CLEARED IN SHORT TIME.  ODOR, BUT NOT OF RUBBER OR ELEC WIRING.  *S/D*  T/S REVEALED NR 3 ENGINE HAD HIGH O2 CONSUMPTION.  FOUND NR 3 ENGINE EVC OFF SCHEDULE AT START, AS CAUSE OF O2 LOSS. PERFORMED ENGINE/EVC TRIM AS PRESCRIBED BY AMM 71-00-00.  FURHTER O2 LOSS NOTED ON ENGINE RUN.
